# SDR SWIA2019110646719

- Difficulty date: November 6, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 39,459 hours, 33,341 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DENTS ON LOWEST STEP OF PASSENGER DOOR STAIRS  (C-CHECK) RO: 11/05/2019  EVALUATED DENTS ON PAX DOOR LOWEST STEP PANEL 832AT, DENTS ARE LOCATED WITHIN (1/2) THE WIDTH OF LARGEST ADJACENT DENT, STEP IS OUT OF LIMITS. REF CRJ200 SRM 52-00-31, ORDERED AND RECIEVED NEW PAX DOOR LOWER STEP ( 832AT ) , STEP INSTALLED ON MX TRAN#: 19562186, JOB 2794985 OP 7007.  LOCATED AND DRILLED NEW PAX DOOR LOWER STEP REF: CRJ200 SRM 51-40-11 (TR51-42).
